# SDR YENA2025072200740

- Difficulty date: July 17, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N3118J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55186
- Aircraft time: 6,296 hours, 2,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WASTE ACCESS DOUBLER FOUND CORRODED AT FWD RH CORNER; (RESOLVED ON W/O: 1388309 TASKCARD: NR-00062) REFERENCE AVIANOR WO JB-3118-C01 NRC 3018. WASTE ACCESS DOUBLER FOUND OUT OF LIMITS IAW ASRP BD500-A-J53-61-01-04AAB-661A-A DOUBLER REPAIRED IAW AC25-615-01 AND AIRBUS REO 500-53-61-1980-REV_ _. DVI OF THE REPAIRED AREA AT INTERVALS NOT TO EXCEED 1000 FLIGHT HOURS, REPAIR IS VALID FOR 10000 FLIGHT HOURS FROM THE TIME OF INCORPORATION. (CONSIDERED A MAJOR REPAIR)
